Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Why am I feeling dizzy and weak after taking medication for back pain ?

Hi, am aged 31 and was given gabica pregabalin 100mg and myolgin for pain on my back. However am now feeling dizzy and weak. shoukld i stop the medication?
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you might not be feeling giddy due to tablets, as these don't cause that much drousyness. it could be due to pain. you needs to take neurotropic injections, antibiotic and painkillers, under the supervision of an orthopedic surgeon.thank you.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor